# SDR SWAA2023050130203

- Difficulty date: April 23, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 34,474 hours, 15,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHTS INOP AT RH BS614 AND LH BS614<[01] R&R BATTERY BACK FOR POWER SUPPLY M1695 IAW AMM 33-51-06.;[02] INSPECTED THE WORK PERFORMED ON C/A #1; NO DEFECT NOTED. PARTS INFORMATION WAS VERIFIED.
